# SDR MGTY2020062900002

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N650XA
- Make and model: Gulstm GVI
- Aircraft serial: 6201
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 2W102H204
- Condition: Chafed
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARRYING OUT FIRE BOTTLE CIRCUIT INTEGRITY OPERATIONAL CHECKS, RT FIRE EXTINGUISHER BOTTLE BLUE NR 1 SHOT.  CONNECTOR 053E2P1 WIRE 2W106A20N-4 FOUND TO BE CHAFED, AND WIRE 2W102H20-4 FOUND TO BE SEVERELY CHAFED THROUGH OUTER INSULATION, BRAID AND INNER INSULATION THROUGH TO CONDUCTOR.  WIRE TO BE REPLACED.
